This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Risperidone and Dysphagia in a Developmentally Disabled Woman

Nancy C. Brahm, PharmD, MS, BCPP; Gary A. Fast, MD; and Robert C. Brown, MD

Published: August 15, 2007

Article Abstract

Because this piece has no abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: Dysphagia represents an infrequently reported adverseeffect secondary to use of neuroleptic agents.1 The presentationof dysphagia is often associated with parkinsonian symptoms.2Autonomic dysfunction is due to changes in the hypothalamus,locus ceruleus, dorsal vagal nucleus, and sympathetic ganglia.3


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 9

Quick Links: Dementia , Neurologic and Neurocognitive

References

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Clinical and Practical Psychopharmacology

Skeletal and Dental Fractures Associated With Electroconvulsive Therapy

Recent data suggest the risk of skeletal or dental fracture with ECT may be as low as...

Read More...